Alert archive / West Virginia / Flash Flood Warnings in 2019
Flash Flood Warning 20, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jun 2, 2019, 2:17 PM EDT for Boyd County, Kentucky; Cabell County, Lincoln County, Wayne County, West Virginia; Lawrence County, Ohio. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2019, 2:17 PM EDT (18:17 UTC)
- Expired
- Jun 2, 2019, 5:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boyd County, KY, Lawrence County, OH, Cabell County, WV, Lincoln County, WV, Wayne County, WV
The radar
The Charleston,WV radar (KRLX), 61 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 2:34 PM EDT | FLASH FLOOD | 1 W Belmont Park, WV | HIGH WATER REPORTED AT HAL GREER AND I64 |
| Jun 2, 4:15 PM EDT | FLASH FLOOD | 1 Se Corryville, WV | HIGH WATER AT 5TH AVE AND 25TH ST. NORMAL TROUBLE SPOT. KAYAKER ON THE ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 567 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1169 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted.
647 WGUS51 KRLX 021817 FFWRLX KYC019-OHC087-WVC011-043-099-022115- /O.NEW.KRLX.FF.W.0020.190602T1817Z-190602T2115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Charleston WV 217 PM EDT Sun Jun 2 2019 The National Weather Service in Charleston West Virginia has issued a * Flash Flood Warning for... Northern Boyd County in northeastern Kentucky... Southeastern Lawrence County in southeastern Ohio... Cabell County in central West Virginia... Northwestern Lincoln County in central West Virginia... Northern Wayne County in western West Virginia... * Until 515 PM EDT. * At 216 PM EDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to two inches of rain have already fallen. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Huntington, Ashland, Ironton, Coal Grove, Hamlin, Chesapeake, Proctorville, Beech Fork State Park, Cannonsburg, Barboursville, Kenova, Milton, Catlettsburg, Ceredo, Ona, Culloden, South Point, Burlington, West Hamlin and Westwood. Additional rainfall amounts of up to two inches are possible along the track of the storm in the warned area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. Excessive runoff from heavy rainfall will cause flooding of streets around Huntington. The highest threat areas for flooding are the railroad viaducts at 1st, 8th, 10th, 16th and 20th streets. In addition, the railroad viaduct at 14th street west may flood. Flooding may also be occurring along 5th avenue between 24th and 25th streets. Please report Severe Weather to the National Weather Service by calling toll free, 800 401 9535, when you can do so safely. You may also report severe weather by posting your report to the Charleston West Virginia National Weather Service Facebook Page, or by using the Twitter Hashtag, NWSRLX. && LAT...LON 3861 8256 3846 8205 3819 8205 3841 8277 $$ 12
2 follow-up statements
784 WGUS71 KRLX 021925 FFSRLX Flash Flood Statement National Weather Service Charleston WV 325 PM EDT Sun Jun 2 2019 KYC019-OHC087-WVC011-043-099-022115- /O.CON.KRLX.FF.W.0020.000000T0000Z-190602T2115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Boyd KY-Lawrence OH-Cabell WV-Lincoln WV-Wayne WV- 325 PM EDT Sun Jun 2 2019 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR NORTHERN BOYD...SOUTHEASTERN LAWRENCE...CABELL...NORTHWESTERN LINCOLN AND NORTHERN WAYNE COUNTIES... At 323 PM EDT, trained weather spotters reported thunderstorms producing heavy rain leading to flooding in portions of Huntington, including the intersection of Hal Greer Boulevard and Interstate 64. Up to two inches of rain have already fallen. Although heavy rain has moved on from the area, flash flooding is still expected. Some locations that will experience flooding include... Huntington, Ashland, Ironton, Coal Grove, Hamlin, Chesapeake, Proctorville, Beech Fork State Park, Cannonsburg, Barboursville, Kenova, Milton, Catlettsburg, Ceredo, Ona, Culloden, South Point, Burlington, West Hamlin and Westwood. PRECAUTIONARY/PREPAREDNESS ACTIONS... Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. Excessive runoff from heavy rainfall will cause flooding of streets around Huntington. The highest threat areas for flooding are the railroad viaducts at 1st, 8th, 10th, 16th and 20th streets. In addition, the railroad viaduct at 14th street west may flood. Flooding may also be occurring along 5th avenue between 24th and 25th streets. Please report Severe Weather to the National Weather Service by calling toll free, 800 401 9535, when you can do so safely. You may also report severe weather by posting your report to the Charleston West Virginia National Weather Service Facebook Page, or by using the Twitter Hashtag, NWSRLX. && LAT...LON 3861 8256 3846 8205 3819 8205 3841 8277 $$ MEC
438 WGUS71 KRLX 022111 FFSRLX Flash Flood Statement National Weather Service Charleston WV 511 PM EDT Sun Jun 2 2019 KYC019-OHC087-WVC011-043-099-022121- /O.EXP.KRLX.FF.W.0020.000000T0000Z-190602T2115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Boyd KY-Lawrence OH-Cabell WV-Lincoln WV-Wayne WV- 511 PM EDT Sun Jun 2 2019 ...THE FLASH FLOOD WARNING FOR NORTHERN BOYD...SOUTHEASTERN LAWRENCE...CABELL...NORTHWESTERN LINCOLN AND NORTHERN WAYNE COUNTIES WILL EXPIRE AT 515 PM EDT... Flood waters have receded. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 3861 8256 3846 8205 3819 8205 3841 8277 $$ MEC
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 1:57 PM EDT, 20 minutes earlier.
Area forecast discussion, Jun 2, 1:57 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 157 PM EDT Sun Jun 2 2019 .SYNOPSIS... Showers and storms today, some severe, with cold front passage. Monday and Tuesday will be dry and cooler then a warm trend and unsettled weather returns for the second half of the work week. && .NEAR TERM /THROUGH MONDAY/... As of 135 PM Sunday... Today, a well phased trough extends down the eastern CONUS, centered over Ontario and Quebec. As a shortwave trough rotates around the mean trough through today, an elongated pressure trough/frontal boundary pushes through the Ohio Valley and across the spine of Appalachia providing forcing for widespread showers and storms during the afternoon into the early evening. At this hour, the surface front rests across southeast Ohio, evident from storm activity along it. Instability grows ahead of the surface front with warm, moist advection, and hires guidance suggests mixed layer CAPE on the order of 2000-2500 J/kg this afternoon, more than enough to support strong updrafts and explosive development. Shear coincident with the front and instability is a bit more marginal, with 0-6km shear in the 30-35 kt range at best. All in all, expected scattered showers and storms to continue this afternoon tracking west to east accompanying the cold front with a several of these storms packing damaging wind gusts. In line with SPC's thinking, do think there will be a mainly clusters of storms and few line segments along the front, especially toward the north where better shear exists later this afternoon. Storms spill into southern WV and SW VA roughly 5-7PM as the front travels south. After this, instability declines and storm activity outruns better shear toward the north. So, expect storm activity to quickly decline around and especially after sundown. Heavy downpours are expected with storms, so isolated flash flooding is also a possibility, particularly across central portions of WV where 1-hr flash flood guidance is 1-1.5". Tonight, a very dry air mass invades behind the upper level trough axis, quickly cutting post-frontal showers in the mountains after midnight and scouring out cloud cover across the lowlands. Skies clear out for the most part by dawn. 850 mb temperatures manage to dip down to 4-6 deg C by dawn under strong cold advection, leading to low temperatures overnight in the 40's across higher elevations, to the low 50's across the southern coal fields. Cold advection continues Monday, so in spite of mostly clear skies, a cool NW wind will limit afternoon high temperatures to the 50's and 60's, perhaps around 70 in the coal fields. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/... As of 400 AM Sunday... Strong surface high pressure remains in control with mostly clear skies, a gradual warming trend and dry conditions through Tuesday. Light southwest low level flow from the southwest will keep warming trend Tuesday night. A cold front approaches from the north on Wednesday increasing our chances for showers and thunderstorms. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... As of 400 AM Sunday... The weather remains active Wednesday night through the weekend as a cold front approaches from the north, to become stationary oriented from west to east by early Thursday. This front is expected oscillate south to north remain overhead over the weekend. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... As of 145 PM Sunday... Showers and storms today with a cold frontal passage, followed by clearing and a wind shift later this evening. Although VFR generally prevails early, visibility and perhaps ceilings could quickly degrade to IFR conditions if a TAF site takes a direct hit from a storm. Using what's on radar at this hour, storms will impact PKB for the next hour or two; HTS within the next 3 hours ; CRW roughly 3PM to 5PM ; CKB from now through roughly 5PM ; and EKN from roughly 3 PM to 6PM. Winds this afternoon are generally from the SW at 5-10 kts and will turn W after frontal passage, and eventually NW tonight. Under storms, wind gusts 30-40 kts will be probable with gusts up to 60 kts possible. With no site immediately in danger of a storm, decided to stick with 20-30 kt gusts but this may need to be reevaluated as storms increase in coverage. A brief bout of MVFR ceiling or perhaps fog is possible at EKN/CKB/BKW tonight, roughly 07-10Z. Little confidence exists with this however given very dry air set to rush in behind the front, so have left prevailing conditions out for now. VFR conditions prevail through tomorrow otherwise, with mostly sunny skies and a northwest wind 5-10 kts. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY... FORECAST CONFIDENCE: Medium this afternoon, high tonight and tomorrow. ALTERNATE SCENARIOS: Timing of showers and storms and associated restrictions may vary. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H M H H EKN CONSISTENCY H H H H H H M H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z MONDAY... None at this time. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...ARJ/SL/MC NEAR TERM...MC SHORT TERM...ARJ LONG TERM...ARJ AVIATION...MC
Hazardous weather outlook, Jun 2, 1:19 PM EDT, 58 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 119 PM EDT Sun Jun 2 2019 VAZ003-004-031730- Dickenson-Buchanan- 119 PM EDT Sun Jun 2 2019 This Hazardous Weather Outlook is for southwest Virginia. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms are expected across the area today. Brief heavy downpours and gusty winds are possible with any storms. These storms could also produce localized flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ067-075-076-083>087-WVZ005>011-013>020-024>034-039-040-515>522- 031730- Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Lawrence OH- Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam- Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay- Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster- 119 PM EDT Sun Jun 2 2019 ...SEVERE THUNDERSTORM WATCH 315 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of southeast Ohio and much of West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is potential for scattered severe thunderstorms today with damaging wind gusts, small hail and lightning as the primary threats. These storms could also produce localized flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-105-031730- Greenup-Carter-Boyd-Lawrence KY- 119 PM EDT Sun Jun 2 2019 This Hazardous Weather Outlook is for northeast Kentucky. .DAY ONE...This Afternoon and Tonight. There is a marginal risk for isolated strong to severe thunderstorms on Sunday. These storms could also produce localized flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ523>526-031730- Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 119 PM EDT Sun Jun 2 2019 ...SEVERE THUNDERSTORM WATCH 315 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of northeast West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is potential for scattered severe thunderstorms today with damaging wind gusts, small hail and lightning as the primary threats. These storms could also produce localized flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Frost is possible in the better sheltered mountain valleys Monday night into Tuesday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-031730- Perry- 119 PM EDT Sun Jun 2 2019 This Hazardous Weather Outlook is for portions of southeast Ohio. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms are expected across the area today. Brief heavy downpours and gusty winds are possible with any storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Special weather statement, Jun 2, 1:18 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Charleston WV
118 PM EDT Sun Jun 2 2019
OHZ085-WVZ008-009-017-021800-
Meigs-Jackson-Wirt-Wood-
118 PM EDT Sun Jun 2 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MEIGS...WIRT...
NORTHEASTERN JACKSON AND WOOD COUNTIES...
At 118 PM EDT, a strong thunderstorm was located near Forked Run
State Park, moving east at 20 mph.
Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.
Locations impacted include...
Parkersburg, Elizabeth, Forked Run State Park, Mineralwells, Lubeck,
Washington, Portland, Cherry, Peewee, Belleville, Reedsville, Walker,
Palestine, Lucille, Freeport, Davisville, Greencastle, Creston,
Morristown and Rockport.
This includes the following highways...
Interstate 77 in West Virginia between mile markers 151 and 176.
Route 50 in West Virginia between mile markers 7 and 21.
LAT...LON 3930 8131 3921 8130 3918 8130 3915 8133
3913 8130 3913 8129 3894 8126 3893 8127
3899 8178 3918 8183 3918 8176 3922 8172
3923 8169 3931 8133
TIME...MOT...LOC 1718Z 256DEG 17KT 3907 8171
26Special weather statement, Jun 2, 1:20 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Charleston WV
120 PM EDT Sun Jun 2 2019
OHZ075-076-085-021800-
Washington-Athens-Meigs-
120 PM EDT Sun Jun 2 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MEIGS...
SOUTHWESTERN WASHINGTON AND SOUTHEASTERN ATHENS COUNTIES...
At 120 PM EDT, a strong thunderstorm was located near Athens, moving
southeast at 25 mph.
Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.
Locations impacted include...
Athens, Coolville, Forked Run State Park, Tuppers Plains, Amesville,
Stroud Run State Park and Little Hocking.
LAT...LON 3935 8161 3928 8166 3927 8169 3926 8170
3924 8169 3922 8170 3922 8172 3919 8174
3918 8176 3916 8175 3910 8179 3932 8213
3941 8203
TIME...MOT...LOC 1720Z 294DEG 20KT 3934 8203
26Special weather statement, Jun 2, 1:39 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Charleston WV
139 PM EDT Sun Jun 2 2019
WVZ032-040-021815-
Barbour-Taylor-
139 PM EDT Sun Jun 2 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TAYLOR AND
NORTHEASTERN BARBOUR COUNTIES...
At 139 PM EDT, a strong thunderstorm was located near Philippi,
moving east at 30 mph.
Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.
Locations impacted include...
Grafton, Philippi, Moatsville, Tygart Lake State Park, Galloway and
Nestorville.
LAT...LON 3921 7981 3920 7983 3916 7983 3913 7984
3912 7983 3919 8013 3933 8009 3932 7989
3930 7989 3929 7986 3927 7985 3925 7985
3923 7981
TIME...MOT...LOC 1739Z 277DEG 27KT 3924 8002
26Special weather statement, Jun 2, 1:45 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Charleston WV
145 PM EDT Sun Jun 2 2019
WVZ020-030-031-021830-
Doddridge-Harrison-Lewis-
145 PM EDT Sun Jun 2 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN DODDRIDGE...
NORTHWESTERN LEWIS AND SOUTHWESTERN HARRISON COUNTIES...
At 144 PM EDT, a strong thunderstorm was located 7 miles south of
West Union, or 15 miles east of Harrisville, moving east at 25 mph.
Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.
Locations impacted include...
Clarksburg, Weston, Nutter Fort, Salem, West Union, Stonewall
Jackson, Jackson Mill, West Milford, Jane Lew, Camden, Blandville,
Avon, Grove, Leopold, Wolf Summit, New Milton, Smithburg and Despard.
This includes the following highways...
Interstate 79 between mile markers 94 and 96.
Route 50 in West Virginia between mile markers 50 and 79.
LAT...LON 3931 8031 3898 8048 3918 8086 3919 8086
3930 8082
TIME...MOT...LOC 1744Z 286DEG 21KT 3919 8077
26Local storm report, Jun 2, 1:46 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
146 PM EDT SUN JUN 02 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL MINERALWELLS 39.18N 81.51W
06/02/2019 E0.75 INCH WOOD WV SOCIAL MEDIA
VIA TWITTER WITH PICTURE
&&
EVENT NUMBER RLX1901703
MECLocal storm report, Jun 2, 2:11 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
211 PM EDT SUN JUN 02 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL HUNTINGTON 38.41N 82.43W
06/02/2019 E0.75 INCH CABELL WV TRAINED SPOTTER
&&
EVENT NUMBER RLX1901704
MECThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 1:02 PM EDT | Special Weather Statement | RLX | Carter, Greenup | 43 min |
| Jun 2, 1:26 PM EDT | Severe Thunderstorm Warning | RLX | Boyd, Greenup | 49 min |
| Jun 2, 3:52 PM EDT | Special Weather Statement | RLX | Greenup | 23 min |
| Jun 2, 3:57 PM EDT | Special Weather Statement | RLX | Greenup | 18 min |
| Jun 2, 12:55 PM EDT | Special Weather Statement | RLX | Harrison, Taylor | 50 min |
| Jun 2, 1:18 PM EDT | Special Weather Statement | RLX | Wirt, Wood | 42 min |
| Jun 2, 1:28 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Ritchie, Roane, Wirt, Wood | 47 min |
| Jun 2, 1:38 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason, Putnam | 52 min |
| Jun 2, 1:39 PM EDT | Special Weather Statement | RLX | Barbour | 36 min |
| Jun 2, 1:45 PM EDT | Special Weather Statement | RLX | Doddridge, Harrison, Lewis | 45 min |
| Jun 2, 2:11 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 49 min |
| Jun 2, 2:18 PM EDT | Special Weather Statement | RLX | Jackson | 57 min |
| Jun 2, 2:24 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Gilmer, Roane, Wirt | 51 min |
| Jun 2, 2:32 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Roane | 25 min |
| Jun 2, 2:42 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Wayne | 48 min |
| Jun 2, 2:42 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 19 min |
| Jun 2, 3:03 PM EDT | Special Weather Statement | RLX | Lincoln | 27 min |
| Jun 2, 3:09 PM EDT | Special Weather Statement | RLX | Barbour | 36 min |
| Jun 2, 3:13 PM EDT | Special Weather Statement | RLX | Braxton | 32 min |
| Jun 2, 3:16 PM EDT | Special Weather Statement | RLX | Calhoun | 14 min |
| Jun 2, 3:28 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Lincoln, Logan, Wayne | 32 min |
| Jun 2, 3:48 PM EDT | Special Weather Statement | RLX | Boone | 27 min |
| Jun 2, 3:49 PM EDT | Special Weather Statement | RLX | Jackson | 26 min |
| Jun 2, 4:03 PM EDT | Special Weather Statement | RLX | Webster | 27 min |
| Jun 2, 4:08 PM EDT | Special Weather Statement | RLX | Braxton | 37 min |
| Jun 2, 4:11 PM EDT | Severe Thunderstorm Warning | RLX | McDowell | 34 min |
| Jun 2, 4:18 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Webster | 27 min |
| Jun 2, 4:26 PM EDT | Special Weather Statement | RLX | Logan, Mingo, Wyoming | 34 min |
| Jun 2, 4:41 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Webster | 34 min |
| Jun 2, 4:52 PM EDT | Special Weather Statement | RLX | Clay, Webster | 23 min |
| Jun 2, 5:03 PM EDT | Special Weather Statement | RLX | Mingo, Wyoming | 27 min |
| Jun 2, 5:24 PM EDT | Special Weather Statement | RLX | Nicholas | 36 min |
| Jun 2, 5:59 PM EDT | Special Weather Statement | RLX | McDowell | 31 min |
| Jun 2, 6:01 PM EDT | Special Weather Statement | RLX | Pocahontas | 29 min |
| Jun 2, 6:18 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo, Wayne | 27 min |
| Jun 2, 6:28 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas | 17 min |
| Jun 2, 6:33 PM EDT | Special Weather Statement | RLX | McDowell | 12 min |
| Jun 2, 6:43 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 32 min |
| Jun 2, 7:09 PM EDT | Special Weather Statement | RLX | Mingo | 36 min |
| Jun 2, 7:44 PM EDT | Special Weather Statement | RLX | McDowell | 31 min |
| Jun 2, 12:57 PM EDT | Special Weather Statement | RLX | Lawrence | 48 min |
| Jun 2, 12:58 PM EDT | Special Weather Statement | RLX | Jackson, Vinton | 47 min |
| Jun 2, 1:20 PM EDT | Special Weather Statement | RLX | Athens | 40 min |
| Jun 2, 2:49 PM EDT | Special Weather Statement | RLX | Gallia | 41 min |
Nearby
Flash Flood Warnings in West Virginia, 2019Flash Flood Warnings in Kentucky, 2019Flash Flood Warnings in Ohio, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.